# SDR NACA2022050500001

- Difficulty date: May 5, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,017 hours, 19,095 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,279 hours, 3,418 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE #2 BORESCOPE INSPECTION FOUND FUEL PUMP LEAKING. (FUEL IN AND FUEL OUT PORTS) REMOVED AND REPLACED FUEL/OIL HEAT EXCHANGER GASKETS IAW B767 AMM 79-21-01, PERFORMED ENGINE GROUND TEST - IDLE POWER OPS AND LEAK CHECK GOOD PER AMM 71-00-00
